Hey all, Very happy to have found this forum. Fantastic resource and support blanket. A huge thank you to all those who regularly contribute. Wanted to ask for your advice as the collective knowledge available here seems way more expansive than anything my ENT or GP has to offer. I'll try and keep it short! For me, tinnitus began as a tiny high pitched sound in my right ear about 4 years ago, audible only in bed at night, and even then barely noticeable. It seemed to be sparked by Lexapro, confirmed by my quitting Lexapro for 6 months, at which time it vanished. I resumed the Lexapro dosage as, alas, my anxieties couldn't be kept at bay. This initial high pitched sound was so low it wasn't an issue. Been on lexapro again for 2 years. 6 1/2 weeks ago I woke up with a much louder high pitched noise in my right ear and the feeling of a blocked swimmer's ear. A visit to the doctor confirmed that my ear was blocked - Eustachian tube issues. The diagnosis was allergies. Enter: Allegra prescription strength and a Fluticasone Propionate nasal spray. 4 weeks later, the blockage had gone. The high pitched ringing, however, is still present. Lower in volume - the blockage seemed to amplify it - but always here. Swallowing still results in a clicking noise. Had a hearing test last week that confirmed that I have some hearing loss in that ear. Heading back to the ENT this week to see what he has to say after those tests. My own list of life changes happening around the time of Mr. Aggressive T's arrival: Had a bad sinus infection a month before the ear infection surfaced. Took a course of antibiotics. Quit smoking one month before the arrival of Mr Angry T. Started using e-cigarettes as an aid to stop smoking Tooth ache. Been giving me trouble for a long time. Having the tooth pulled in a few weeks Do any of these strike you as possible reasons for this flare up? I guess my main question is this, what would the knowledgable members of this forum choose as the next steps if in my shoes? I'm mentally preparing for this to be a life long affair, but still want to rule out some of the above. Perhaps e-cigarettes are irritating the inner ear - hence the clicking and increased T? Off to buy some nicotine gum to use for a week to see if this helps any… Probably won't. But hey, it's something proactive to do. Any help greatly appreciated! D.